# SDR SWAA2025090800055

- Difficulty date: August 9, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 57,218 hours, 33,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON FCB AFT SHIELD FROM BS492+4 TO BS500A RBL24 WL156.<[01] REMOVED AND REPLACED FCB AFT SHIELD. BS 494 TO BS500A RBL24 WL 156 IAW SRM 51-40-02 AND DWG 143A0080.
